The detailed construction of a prefixed fundamental set of solutions of a linear homogeneous difference equation of any order with arbitrarily variable coefficients is reported. The usefulness of the resulting resolutive formula is illustrated by simple applications to the Hermite polynomials and to the Fibonacci sequence.

Napoli, A., Messina, A., Tretynyk, V. (2002). Construction of a fundamental set of solutions of an arbitrary homogeneous linear difference equation. REPORTS ON MATHEMATICAL PHYSICS, 49(2-3), 315-323 [10.1016/S0034-4877(02)80029-5].

Construction of a fundamental set of solutions of an arbitrary homogeneous linear difference equation

Napoli, A.;Messina, A.;
2002-01-01

Abstract

The detailed construction of a prefixed fundamental set of solutions of a linear homogeneous difference equation of any order with arbitrarily variable coefficients is reported. The usefulness of the resulting resolutive formula is illustrated by simple applications to the Hermite polynomials and to the Fibonacci sequence.
2002
https://www.sciencedirect.com/science/article/pii/S0034487702800295?via%3Dihub
Napoli, A., Messina, A., Tretynyk, V. (2002). Construction of a fundamental set of solutions of an arbitrary homogeneous linear difference equation. REPORTS ON MATHEMATICAL PHYSICS, 49(2-3), 315-323 [10.1016/S0034-4877(02)80029-5].
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0034487702800295-main.pdf

Solo gestori archvio

Descrizione: Articolo Principale
Dimensione 481.72 kB
Formato Adobe PDF
481.72 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/334726
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact